# SDR 96ZZZX4146

- Difficulty date: April 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N376AA
- Make and model: Piper PA-32RT-300
- Aircraft serial: 32R7885094
- Engine: Lyc IO540K1G5
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: P-Lead
- Condition: Shorting
- Location: Firewall
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TROUBLESHOOTING FOR INTERMITTENT INOPERATIVE CONDITION ON RT MAGNETO FOUND P-LEAD SHORTING WHERE IT EXITS THROUGH FIREWALL.  REPLACED P-LEADS AND INSTALLED PLASTIC SLEEVING.
